Journal of Symbolic Logic

Observations Concerning Elementary Extensions of $\omega$-Models. II

W. Marek

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 2 (1973), 227-231.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738628

Mathematical Reviews number (MathSciNet)
MR337612

Zentralblatt MATH identifier
0287.02037

JSTOR
links.jstor.org

Citation

Marek, W. Observations Concerning Elementary Extensions of $\omega$-Models. II. J. Symbolic Logic 38 (1973), no. 2, 227--231. https://projecteuclid.org/euclid.jsl/1183738628


Export citation